# SDR 98ZZZX137

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53ST
- Make and model: Doug DC3C
- Aircraft serial: 9380
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: 2339195
- Condition: Cracked
- Location: Rt Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP RT CENTER WING RETRACT, EXT TUBE CRACKED AT OUTBOARD FLAP OPERATING TURNBUCKLE ASSY ATTACHING POINT.  ACFT TT:  14,687.0 HOURS.
